MathSciNet Relay Station
MathSciNet bibliographic data
MR2295612 60J65 (60J60)
Salminen, Paavo; Vallois, Pierre; Yor, Marc On the excursion theory for linear diffusions. Jpn. J. Math. 2 (2007), no. 1, 97–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement